MAUDE Adverse Event Report: MPRI ATTAIN STARFIX LEAD; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P

MPRI ATTAIN STARFIX LEAD; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Model Number 419578
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: dtma1d1 crtd, implanted: (b)(6) 2021.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced an infection.The cardiac resynchronization therapy defibrillator (crt-d) system was explanted and replaced.No further patient complications have been reported as a result of this event.

Brand Name
ATTAIN STARFIX LEAD
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key13252247
Report Number2649622-2022-00872
Device Sequence Number17273190
Product Code OJX
UDI-Device Identifier00885074511986
UDI-Public00885074511986
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P060039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/06/2010
Device Model Number419578
Device Catalogue Number419578
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2021
Initial Report FDA Received Date01/13/2022
Date Device Manufactured03/30/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
383059 LEAD, 693565 LEAD
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexMale